--------------------
- The homeomorphism problem for closed 3-manifolds doi link

Auteur(s): Short H.

(Article) Publié: Algebraic And Geometric Topology, vol. 14 p.2431-2444 (2014)


Ref HAL: hal-00821452_v1
Ref Arxiv: 1211.0264
DOI: 10.2140/agt.2014.14:2431
Ref. & Cit.: NASA ADS
Exporter : BibTex | endNote
Résumé:

We give a more geometric approach to an algorithm for deciding whether two hyperbolic 3-manifolds are homeomorphic. We also give a more algebraic approach to the homeomorphism problem for geometric, but non-hyperbolic, 3-manifolds.



Commentaires: 12 pages